advertisement
Question
Posted by: Uncertain | 2007/03/20

Unsure

Hi please can you advise ato what I can do I normally get my monthly for 7 days, but this month I got it only for 3days I am also suffering from heart burn. I am not to sure if I am pregnant, I also have a discharge that has a really bad odour its been a long time and I used Medaspor, Canex V and Cloritmazole which didn't seem to help at all. Please advise me. Thank You.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the medications for the discharge have not helped it is probably not thrush and you should see a doctor to make a diagnosis.
You are probably not pregnant, but do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2007/03/20

You need to see your doc to rule out infection, if you think you are pregnant do a preg test:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement